Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Degree Splitting of Root Square Mean Graphs"
written by S. S. Sandhya, S. Somasundaram, S. Anusa,
published by Applied Mathematics, Vol.6 No.6, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Geometric mean labeling on Degree splitting graphs
Journal of Discrete Mathematical Sciences and Cryptography, 2016
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top